# SDR REXA2024070300491

- Difficulty date: June 10, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Splice
- Part number: SH670332521
- Condition: Corroded
- Location: Bs 477 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 21R SPLICE A@ F.S. 477 FOUND TO BE CORRODED.      INSTALLED STRINGER SPLICE @FS 477 S21R IAW CRJ900 SRM 51-42-06-001-001-A01
